# SDR MALA010127

- Difficulty date: January 14, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 8519M3
- Part serial: SNON051
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO PIA, AFTER SELECTING FLAPS 20 DEGREES, CREW RECEIVED AN AURAL WARNING OF TOO LOW FLAPS AT APPROXIMATELY 500 FEET AGL.  CREW EXECUTED A MISSED APPROACH AND TRIED TO COMPLETE ANOTHER APP AND LANDING AFTER SELECTING FLAPS 20 DEGREES NOTICED THAT THE FLAP INDICATOR WAS POINTED TO 17 DEGREES, EXECUTED ANOTHER MISSED APP AND RETURNED TO DTW.  MAINTENANCE REPLACED FLAP COMPUTER, SEE MM 409 CARD 091674 FOR DETAILS, RESECURE FLAP STOP, REINSTALLED FLOOR PANEL, REMOVED AND REPLACED FLAP CONTROL BOX P/N 8519M3, S/N ON 051, S/N OFF 145, CHECK FLAP RIGGING IAW ASSB MM 27-51-00.  ALL CHECK GOOD.
